# SDR CALA0200056

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 49,781 hours, 27,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2" CRACK AT O/B AFT CORNER OF #2 PYLON I/B UPPER ACCESS SKIN PANEL #5827. A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01230.
